Rose,Seems like the D gods have cast their spell on us C's!Oh Rose this is not funny but me like you have never had D in my life. I have had D for the last few days. I think mine was caused by an injection I got from ER on Friday night. It was a steroid called solumedrol and it has seemed to work on my stomach etc. At first I was excited;;; wow;;; maybe I will get rid of some bloat and lose a couple of pounds but now it is really beginning to nag me. The cramping is painful and I get worried that I won't make it to the bathroom. I have been in the restroom at my new job alot the last few days and I am getting to know everyone in a hurry...walking the halls and meeting in the bathroom. I bet any money in your case it has to be the magnesium. And maybe the way it is reacting with he perdiem. I would cut back and see what happens.I am hoping for something in between the two now...Not C and not D.